Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The mathematical theory of three-dimensional cavities and jets


Author: P. R. Garabedian
Journal: Bull. Amer. Math. Soc. 62 (1956), 219-235
DOI: https://doi.org/10.1090/S0002-9904-1956-10017-7
MathSciNet review: 0078824
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Garabedian, Calculation of axially symmetric cavities and jets, Pacific Journal of Mathematics (to appear). MR 87396
  • 2. P. R. Garabedian, H. Lewy and M. Schiffer, Axially symmetric cavitational flow, Ann. of Math. vol. 56 (1952) pp. 560-602. MR 53684
  • 3. D. Gilbarg, Uniqueness of axially symmetric flows with free boundaries, Journal of Rational Mechanics and Analysis vol. 1 (1952) pp. 309-320. MR 47438
  • 4. N. Levinson, On the asymptotic shape of the cavity behind an axially symmetric nose moving through an ideal fluid, Ann. of Math. vol. 47 (1946) pp. 704-730. MR 19490


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1956-10017-7

American Mathematical Society